@article{IVM_2010_10_a6,
author = {S. Yu. Graf and O. R. Eyelangoli},
title = {Differential inequalities in linear- and affine-invariant families of harmonic mappings},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {69--72},
year = {2010},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2010_10_a6/}
}
TY - JOUR AU - S. Yu. Graf AU - O. R. Eyelangoli TI - Differential inequalities in linear- and affine-invariant families of harmonic mappings JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2010 SP - 69 EP - 72 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_2010_10_a6/ LA - ru ID - IVM_2010_10_a6 ER -
S. Yu. Graf; O. R. Eyelangoli. Differential inequalities in linear- and affine-invariant families of harmonic mappings. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (2010), pp. 69-72. http://geodesic.mathdoc.fr/item/IVM_2010_10_a6/
[1] Pommerenke Ch., “Linear-invariante Familien analytischer Funktionen. I”, Math. Ann., 155 (1964), 108–154 | DOI | MR | Zbl
[2] Sheil-Small T., “Constants for planar harmonic mappings”, J. Lond. Math. Soc. II Ser., 42:2 (1990), 237–248 | DOI | MR | Zbl
[3] Starkov V. V., “Harmonic locally quasiconformal mappings”, Ann. Univ. Mariae Curie-Sklodowska Sect. A, 49:14 (1995), 183–197 | MR | Zbl
[4] Graf S. Yu., “Tochnaya otsenka yakobiana v lineino- i affinno-invariantnykh semeistvakh garmonicheskikh otobrazhenii”, Tr. Petrozavodsk. gos. un-ta. Ser. Matem., 14, 2007, 31–38 | MR | Zbl
[5] Clunie J., Sheil-Small T., “Harmonic univalent functions”, Ann. Acad. Sci. Fenn. Ser. A I, 9 (1984), 3–25 | MR | Zbl
[6] Graf S. Yu., “Teoremy iskazheniya v semeistvakh garmonicheskikh otobrazhenii”, Trans. Acad. Sci. Ukraine (to appear)
[7] Duren P., Harmonic mappings in the plane, Cambridge University Press, Cambridge, 2004 | MR | Zbl